MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SUPERION INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION SUPERION INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 100-9814
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that several days after the patient underwent a spacer explant procedure (mfr report number 3006630150-2021-03815), the patient developed a procedure related infection and experienced pain, redness, and minimal purulent discharge at the lower lumbar incision site.The patient was administered cephalexin and the event resolved.

Brand Name
SUPERION INTERSPINOUS SPACER
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12185787
Report Number3006630150-2021-03830
Device Sequence Number1001088
Product Code NQO
UDI-Device Identifier00884662000284
UDI-Public00884662000284
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/21/2023
Device Model Number100-9814
Device Catalogue Number100-9814
Device Lot Number925762
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;